Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ELEMENT MC INICELL, PF 6.0, E 6.0, L8.0; DENTAL IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ELEMENT MC INICELL, PF 6.0, E 6.0, L8.0; DENTAL IMPLANT
Model Number
4.23.552
Medical Device Problem Code
Loss of Osseointegration (2408)
Health Effect - Clinical Code
Inadequate Osseointegration (2646)
Date of Event
06/24/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Loss of osseointegration, implant achieved osseointegration, primary stability was achieved, implant was completely covered with bone, no thread tap used, infection, mobility.
New Search
Submit an Adverse Event Report
Brand Name
ELEMENT MC INICELL, PF 6.0, E 6.0, L8.0
Common Device Name
DENTAL IMPLANT
MDR Report Key
12702587
Report Number
3003184527-2021-01497
Device Sequence Number
19222130
Product Code
DZE
UDI-Device Identifier
07640156470031
UDI-Public
07640156470031
Combination Product (Y/N)
N
Initial Reporter Country
FR
PMA/510(K) Number
K093615
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2016
Device Explanted Year
2021
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
10/22/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
04/30/2020
Device Model Number
4.23.552
Device Lot Number
12201
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/22/2021
Initial Report FDA Received Date
10/27/2021
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
04/30/2015
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
77 YR